Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had novasure presedure done. Why is period heavy again? Why morning sickness?

Hi I am a 32 year white female. I had the novasure presedure done last May, my period has started to become heavy again. I ve also had my tubes tied. For the past week I have had symptoms of pregnancy, I went to the doctor and was told that I had a mild blader infection. I am taken the antibotics he gave me, but I am still having pain in my lower ab and back and what I like to call morning sickness . Because that s what it seems like. Any advice will be helpful.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
As you had a bladder infection and were given antibiotics to cure, your nausea may have stemmed form the antibiotic usage. Heavy bleeding during periods may have been a sequel, though temporary, to the procedure. If you have not missed any period, you can wait for your next cycle to set in. Else, you can go for the blood pregnancy test and exclude/confirm pregnancy. Infection of the urinary tract can disturb the cycles and cause nausea as well. Please contact a specialist for further help. Take care.
Answered: Thu, 19 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor